# SDR SWIA202162418

- Difficulty date: August 14, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING, INBOARD FLAP HINGE ARMS: WS128.00, INBOARD FAIRING GUIDE IS CHAFED (MARKED).   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED GUIDE RT WING INBD FLAP HINGE ARM INBD SIDE IAW CRJ700 SRM 51-42-06-001-001-A01
